# SDR GAIA00263

- Difficulty date: April 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, NR 4 FLAP TRACK FORWARD MOUNT BOLT HOLES HAS CORROSION.  REPAIRED FLAP TRACK PER IAW S/B 727-57-0178.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
